# SDR 2001F00321

- Difficulty date: July 2, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- System (JASC): 7100 · Powerplant System
- Part: Cap Seal
- Part number: 77688
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CHANGED A FEW PIN CAP SEALS ON ALL ENGINES FOR LEAKING.  (M)
